# SDR 03FDEA02117

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT OUTBOARD BORE CORRODED.  CORRODED AREA REPAIR CARRIED OUT AS PER EA 1-5750-73350,  TRAILING EDGE & TRAILING EDGE DEVICES.  RT OUTBOARD FLAP. INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
